The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
camj55

Registered:
Posts: 19
Reply with quote  #1 
I know there have been other posts, but I am wondering if it just effects tinnitus or if it effects H as well.  I notice on the drug interactions guide it just says that they can effect T.  I was prescribed Luvox, for some depression but also because it is a good anti depressant for OCD, which is an issue I deal with.  I am skeptical of whether I should take it or not.
__________________
Cameron
0
ontario78

Registered:
Posts: 186
Reply with quote  #2 
It's possible, but in my opinion doubtful. From what I have read and from the people I know who take or took AD's with H, anti depressants seem to help more than harm. (I don't know one story of ad's having negative effect on H) I think you will be fine. If it does affect your T, just discontinue (under care of doctor) and your T should go back to baseline.
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.